View Full Version : quit vyvanse, still no appetite?


icantbelive93
11-29-16, 03:44 PM
hey guys,

I started taking vyvanse a little less than a year ago and it helped quite well. However, it took my appetite away completely. I was already slim and lost even more weight. It got to the point where I was feeling very weak, nauseous and was/am underweight.

Long story short, I quit the vyvanse around a month ago but my appetite is still almost zero. I also take Wellbutrin (can also supress appetite) but I started it 2/3 months before the vyvanse and my appetite first went away with the vyvanse. I've been forcing myself to eat, but I don't know how much longer I can do this. I just want to be able to eat again and feel fit again, without it being a major chore. Even with forcing myself to eat, I don't eat enough. A lot of food I used to like, I can't eat anymore. Why has my appetite not returned? Did vyvanse screw up my stomach or something? Any tips? Anyone with similar experiences?

Also, i've gone through all the ADHD meds available in my country and vyvanse is the only one that helps.

Thanks:)

sarahsweets
11-29-16, 04:05 PM
Since you feel like you cant eat alot its important to eat something with the most bang for you buck.Have you tried protein shakes?

Fuzzy12
11-29-16, 04:22 PM
It's odd rhat your appetite hasn't returned one month later. Have you spoken to your gp about this?

icantbelive93
11-29-16, 04:23 PM
I have but they are quite expensive where I live:(

icantbelive93
11-29-16, 04:33 PM
Yeah I did but I didn't say quite how bad it was because I was scared she would try and force me to go back on vyvanse. I'm almost scared of vyvanse now..I know it's stupid and I'm gonna be totally honest with my gp next time I go. Sometime, I wonder if it's also anxiety related or if i've developed some mental blockage. Sometimes, I wonder if i've developed an eating disorder from the vyvanse. I mean, I don't think i'm fat and I want to eat more but at the same time food almost repulses me...ugggg this is sooooo frustrating.

C15H25N3O
11-29-16, 05:36 PM
I think it is wellbutrin eliminiating your appetite as it is an anti-depressant what needs weeks to work for most people.
So why not questioning wellbutrin started having an effect on your appetite when you started Vyvanse?

What happens if you stop wellbutrin for some days?